diabetes-icon
Low level tsh
I am a patient of high tsh and having thyromn 125 but suddenly tsh fail down to 0.18. Now plz suggest and let me know the side effect of low level of tsh.
168 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, I went through your query, you need to worry about the side-effects since you are taking treatment for hypothyroidism, reducing the dose of your Thyroid hormone supplementation(thyronorm) will bring back TSH to the normal levels, please consult your doctor immediately and titre the dose of thyronorm you are taking.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.